# SDR CA990115008

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310B
- Engine: Cont O470M
- Propeller: Hartzl HC82V*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE PROPELLER BLADES WERE FOUND STONE DAMAGED.  THE PROPELLER BLADES WERE TRIMMED.
